# SDR CA051205009

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 516 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 46064607
- Condition: Leaking
- Location: Pilot Valve
- Part time: 414 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TWO SERVOS REMOVED.  BOTH INSTALLED NEW AT THE FACTORY WITH THE SAME TIME ON THEM.  BOTH SERVOS LEAKING HYDRAULIC FLUID FROM THE PILOT VALVE.
